# SDR CALA9900857

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE AFT T/E PANELS DELAMINATED FROM I/B HINGE POINT TO HORIZONTAL TIP AT LOWER RIGHT HORIZONTAL STABILIZER.  THE THREE PANELS WERE REMOVED AND REPLACED IAW MM 51-31-01.
